Does Hydroxycarbamide Cause Fatigue | myMPNteam

Connect with others who understand.

sign up Log in
Resources
About myMPNteam
Powered By
Real members of myMPNteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Hydroxycarbamide Cause Fatigue

A myMPNteam Member asked a question πŸ’­
posted June 29
β€’
View reactions
A myMPNteam Member

Yes. HU can cause fatigue (asthenia, dyspnea).

posted June 29
A myMPNteam Member

Yes… HU causes fatigue.

posted June 30
A myMPNteam Member

My hemotologist/oncologist told me at my last appointment that none of his patients taking HU complained of fatigue as a side effect when I mentioned I was experiencing fatigue. Thank you for validating me.

posted June 30

Related content

View All

Hydroxycarbamide

A myMPNteam Member asked a question πŸ’­

Hydroxycarbamide

A myMPNteam Member asked a question πŸ’­

Currently Taking Hydroxycarbamide 1gm, My Platelets Are Returning To Normal But The Itching And Night Sweats Are Increasing Is This Normal ?

A myMPNteam Member asked a question πŸ’­
Continue with Facebook
Continue with Google
Lock Icon Your privacy is our priority. By continuing, you accept our Terms of use, and our Health Data and Privacy policies.
Already a Member? Log in